Jump to content
  • Sign Up
0
bbdailey

Thyroid Medication Slowing Recovery?

Rate this topic

Recommended Posts

I've taken thyroid medication twice for about 2 months each time. My levels are all normal other than positive antibodies. The reason I started taking the medication was more so out of desperation rather than need (endo prescribed me but said it probably wouldn't help any of the symptoms). I have been gluten/dairy/soy free for quite a while now and I'm starting to wonder if the thyroid medication messed up my recovery. Does anybody have experience going on and off thyroid meds? How long did out take for your body to readjust after stopping? I stopped taking the medication a month ago and don't seem to be feeling much better:(

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×